MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X25MM ST/RST; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X25MM ST/RST; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Erosion (1750); Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog#: 110032410, comp aug mini bsplt w tpr sm, lot# 64274365, catalog#: 113629, comp primary stem 9mm mini, lot# 64559055, catalog#: 110031399, mini tray std cocr +0 offset, lot# 64855962, catalog#: 110031424, cr vivacit-e 36mm brng std, lot# 64833586, catalog#: 115310, comp rvrs shldr glnsp std 36mm, lot# 396310, catalog#: 115395, comp rvs cntrl 6.5x25mm st/rst, lot# 072000, catalog#: 180550, comp lk scr 3.5hex 4.75x15 st, lot# 635280, catalog#: 180551, comp lk scr 3.5hex 4.75x20 st, lot# 348370, catalog#: 180550, comp lk scr 3.5hex 4.75x15 st, lot# 380320.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00204, 0001825034-2023-00148, 0001825034-2023-00149, 0001825034-2023-00150, 0001825034-2023-00151.
 
Event or Problem Description
It was reported that the patient had initial left total shoulder arthroplasty approximately 2 years ago.Then, about 5 months later the patient reported pain.Ct and x-rays revealed acromial stress fracture healing, superior tilt, scapular notching, loosening of the baseplate, and failure of the reverse baseplate.Two months later an aspiration ruled out infection.A 2 stage revision was planned to place spacers to obtain proper imaging for vrs of worn glenoid.Subsequently the first stage revision was delayed due to dental work.Consequently, 4 months later the 1st stage revision noted stem well intact and remained implanted, switching the revision to a hemiarthroplasty without spacers.The glenoid was loose and exchanged.Then, about 5 months later the 2nd stage revision of hemi to reverse tsa with vrs was completed.No operative records provided.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, g3, h1, h2, h3, h6, h10.Reported event was confirmed as ct scans showed acromial stress fracture healing and x-rays noted superior tilt, scapular notching, loosening of the baseplate, and failure of the reverse baseplate.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVS CNTRL 6.5X25MM ST/RST
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16241908
Report Number0001825034-2023-00147
Device Sequence Number17797858
Product Code KWS
UDI-Device Identifier00880304677074
UDI-Public(01)00880304677074(17)301008(10)072000
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115395
Device Lot Number072000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale